# SDR 96UAL900044

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee Assy
- Part number: ARLO627511
- Condition: Ruptured
- Location: Fuel Manifold
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER INTO NR 2 MAIN TANK WITH FILL VALVE SWITCH IN CLOSED POSITION AND NR 2 MAIN FILL VALVE LIGHT INDICATING FILL VALVE IS IN CLOSED POSITTION.  A WELD FAILED ALLOWING A PRESSURE RELIEF VALVE TO COME OFF THE FUEL MANIFOLD.  REPLACED RUPTURED FUEL PUMP TEE ASSEMBLY.
